# SDR AALA202201064549

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737*
- Aircraft serial: 31218
- Aircraft time: 19,500 hours, 8,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR CLIP IS LOOSE. ADJUSTED  GIRT BAR STOWAGE CLIP PER AMM 25-66-00.
